MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SMITHS MEDICAL BIVONA CUSTOM TRACHEOSTOMY TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL ASD, INC. SMITHS MEDICAL BIVONA CUSTOM TRACHEOSTOMY TUBE; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number FT15EN35NGF192S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that after a couple weeks in use, a smiths medical bivona custom tracheostomy tube had a leak in the cuff.No adverse effects reported.

Brand Name
SMITHS MEDICAL BIVONA CUSTOM TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane n
minneapolis, mn
MDR Report Key9763770
Report Number3012307300-2020-01586
Device Sequence Number618979
Product Code BTR
UDI-Device Identifier15019517195712
UDI-Public15019517195712
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFT15EN35NGF192S
Device Catalogue NumberFT15EN35NGF192S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1